# SDR HEEA955349

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6040U
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5474
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 81141010010
- Condition: Defective
- Location: Fuel Press
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DROPS TO ZERO IN FLIGHT.  (INTERMITTENTLY)  TIME SINCE REPAIR 262:50.
